MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060470
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty and shaft break occurred.The patient was in chronic renal failure uremia hemodialysis state.The 85% stenosed target lesion was located in the moderately tortuous and mildly calcified artificial arteriovenous fistula of the left upper limb.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.The balloon was inflated to 20p, and the pressure was released.Subsequently, upon withdrawing the balloon, it was noted that the balloon and the shaft adhered and could not be withdrawn.Upon pulling, it was noted that the front end of the delivery shaft was fractured.The balloon was removed, and the procedure was completed.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field d4: lot number from 0029458367 to 0032888257.Device evaluated by mfr: the gladiator? elite was returned for analysis.A visual and tactile examination identified a shaft separation located approximately 695mm distal of the strain relief.The distal section of the shaft including the distal section of balloon material both markerbands and tip was not returned for analysis.A visual examination identified a complete balloon circumferential tear located approximately 8mm distal of the proximal balloon bond.The distal section of balloon material was not returned for analysis.No other issues were identified with the device.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22132873
Report Number2124215-2025-33856
Device Sequence Number8391785
Product Code LIT
UDI-Device Identifier08714729809739
UDI-Public(01)08714729809739(17)250523(10)29458367
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060470
Device Catalogue NumberH74939207060470
Device Lot Number0032888257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale
Patient Weight63 KG